# SDR CALA2025012702062

- Difficulty date: January 27, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77578
- Make and model: Boeing 737-9
- Aircraft serial: 67613
- Aircraft time: 4,299 hours, 1,367 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 31C EMERGENCY EXIT PATH LIGHT HANGING FROM BOTTOM OF SEAT. FOUND SHROUD LOOSE READJUSTED SHROUD HOLDING EMERGENCY LIGHT AT SEAT 31C IN REFERENCE TO AMM 33-51-11
